Translator Disclaimer
May 2014 Characterizations of the Weibull and uniform distributions using record values
Saralees Nadarajah, Mahdi Teimouri, Shou Hsing Shih
Braz. J. Probab. Stat. 28(2): 209-222 (May 2014). DOI: 10.1214/12-BJPS202

Abstract

The Weibull distribution is characterized via the ratio of two upper record statistics. Also the uniform distribution is characterized via the ratio of two lower record statistics. As an application, an improved confidence interval for the Weibull shape parameter is presented.

Citation

Download Citation

Saralees Nadarajah. Mahdi Teimouri. Shou Hsing Shih. "Characterizations of the Weibull and uniform distributions using record values." Braz. J. Probab. Stat. 28 (2) 209 - 222, May 2014. https://doi.org/10.1214/12-BJPS202

Information

Published: May 2014
First available in Project Euclid: 4 April 2014

zbMATH: 1296.60029
MathSciNet: MR3189494
Digital Object Identifier: 10.1214/12-BJPS202

Rights: Copyright © 2014 Brazilian Statistical Association

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.28 • No. 2 • May 2014
Back to Top